Z. H. Mozhyrovska

Search this author in Google Scholar


Articles: 1

Hypercyclic composition operators on Hilbert spaces of analytic functions

Z. H. Mozhyrovska, A. V. Zagorodnyuk

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 3, 284-291

In the paper we consider composition operators on Hilbert spaces of analytic functions of infinitely many variables. In particular, we establish some conditions under which composition operators are hypercyclic and construct some examples of Hilbert spaces of analytic functions which do not admit hypercyclic operators of composition with linear operators.


All Issues